# SDR 08FDEA03431

- Difficulty date: August 14, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65261633
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE HOLE IN RT ELEVATOR, INSIDE NR 3 BALANCE PANEL ACCESS, PUNCTURE HOLE.  REMOVED WEB AND ANGLE IAW SRM 51-30-2.  FABRICATED WEB AND (1) EA ANGLE IAW DRAWING 65-26163 REV C.  BONDED WEB PER BMS 5-69 IAW DRAWING 65-26163 REV C.  HEAT TREATED ANGLE IAW ER 2-37153-801 REV A.  ALODINE AND PRIME PARTS IAW SRM 51-10-2.  INSTALLED PARTS IAW SRM 51-30-2.
